The reflecting function and stability of linear homogeneous differential systems
Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 882-884
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_5_a18,
author = {L. A. Al'sevich},
title = {The reflecting function and stability of linear homogeneous differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {882--884},
year = {1986},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_5_a18/}
}
L. A. Al'sevich. The reflecting function and stability of linear homogeneous differential systems. Differencialʹnye uravneniâ, Tome 22 (1986) no. 5, pp. 882-884. http://geodesic.mathdoc.fr/item/DE_1986_22_5_a18/